# SDR J7SA2013122301

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N337FX
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5647
- Aircraft time: 6,774 hours, 3,645 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: NM103470200
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 6,774 hours, 3,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT 14TH STAGE DUCT FAIL LIGHT ILLUMINATED & BLEED AIR DUCT RED CAS MESSAGE.  LANDING & TAXI WERE UNEVENTFUL.  REPLACED BLEED AIR CLAMPS WITH NEW.  THE FLIGHT WAS ON A PART RELEASE NUMBER 135-1118.
